English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Weight-monodromy conjecture for certain threefolds in mixed characteristic

MPS-Authors
/persons/resource/persons235482

Ito,  Tetsushi
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Ito, T. (2004). Weight-monodromy conjecture for certain threefolds in mixed characteristic. International Mathematics Research Notices, 2, 69-87.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3034-B
Abstract
There is no abstract available